# SDR REXA2022072500533

- Difficulty date: July 15, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036223003
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR FRAME DMG@ FS1162 ST 7L-8L COMPLIED WITH BOMBARDIER REO 670-53-71-047 REV -A 2015-12-22
